# SDR ASOA201101660

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 27,026 hours, 23,565 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Part number: 601R3501321
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 TO FS 625.3 INTERCOSTAL OTBD CLIP IS CRACKED AT STR 13L. REMOVED & REPLACED INTERCOSTAL  IAW SRM 51-42-06 & 51-42-21.
